# SDR DL72S961150

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Fatigue
- Location: R-1 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN, DOUBLER, ANT TRIPLER ARE CRACKED IN THE UPPER FORWARD CORNER OF THE R-1 DOOR CUTOUT.  THE CRACK IS 0.5 LONG AND RAN FROM THE EDGE OF THE CUTOUT TO A LOCAL RIVET HOLE.  THE SKIN IN THE AREA IS 0.040 THICK, THE DOUBLER IS 0.025 THICK AND THE TRIPLER IS 0.020 THICK ALL THREE LAYERS ARE MANUFACTURED FROM CLAD 2024-T3 SHEET.
